# SDR CALA0000361

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.3 INCH CRACK IN LOWER FORWARD CORNER L-1 DOOR TIE STRAP.  THE STRAP WAS REMOVED AND REPLACED IAW SRM 51-30-02.
